# SDR 9WGA2021110341501

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 68,925 hours, 14,622 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO LEVEL 3 ENGINE 2 ANTI-ICE DUCT ALERT DISPLAYED IN FLIGHT.
